MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED5014-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Intraprocedural or post-procedural images were not provided for review; therefore, the reported event cannot be confirmed.The instructions for use identifies vessel occlusion and vessel stenosis or thrombosis as potential complications associated with use of the device.This device was used during the same procedure as the device referenced in mfr.Report # 2032493-2020-00360.
 
Event or Problem Description
It was reported that during treatment of a right superior hypophyseal artery aneurysm, two fred stents were deployed with good wall apposition in the right internal carotid artery (rica); however, the rica became occluded shortly after implantation.Integrilin was administered and a balloon inflation was performed within the stents, which completely recanalized the rica and fully restored blood flow.The patient was neurologically intact and discharged from the hospital the following day.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10953337
Report Number2032493-2020-00359
Device Sequence Number3056532
Product Code OUT
UDI-Device Identifier00842429106822
UDI-Public(01)00842429106822(11)200318(17)230228(10)20031855U
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date02/28/2023
Device Model NumberFRED5014-PMA
Device Lot Number20031855U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR